# SDR SWIA200514428

- Difficulty date: January 21, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 20,194 hours, 29,579 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Sensor Connector
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF AURAL WARNING TAKEOFF TRIM HEARD ON TAKEOFF ROLL.  TRIM WAS INSIDE GREEN BAND.  ABORTED, RETURNED TO GATE.  REPAIRED SENSOR WIRING WITH NEW CONNECTOR.  OPERATIONAL CHECK GOOD.
